Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Nausea, vomiting on eating, throwing up water. Taken plan B, antibiotics for UTI. Side effects of medication?

I ve been feeling nauseous, and I throw up everything I eat. In the mornings, when my stomach is empty, I just throw up water. It started happening yesterday. I m wondering if its an effect of the drugs I ve taken. I ve taken a plan b on november 5th and november 10th. I ve also been prescribed antibiotics for a uti recently and I ve just started to take those at the beginning of the week.
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response

Thanks for asking.

Nausea, vomiting is a very common side effect of the antibiotics, lot of patients are not able to tolerate the antibiotics and start to have the gastrointestinal symptoms .

Only way to be sure of it is to stop the antibiotics ( of course in consultation with your doctor ) and see if the symptoms get any better.

In the mean time drink plenty of fluids .
Answered: Sat, 31 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor